# SDR UPS02239741

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: S5 - 6r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI DURING REPAIR OF FRAME BS 560 STR. 7R DAMAGE WAS FOUND ON EXISTING R EPAIR ABOVE AT S5R - 6R     REPAIR TO FRAME CARRIED OUT IAW SRM 53-10-4 FIG 2
